Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 274, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Sep 7, 2012, 4:03 PM CDT for McDonald County, Newton County, Missouri. It was in force for 57 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2012, 4:03 PM CDT (21:03 UTC)
- Expired
- Sep 7, 2012, 5:00 PM CDT
- In force
- 57 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McDonald County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 102 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 4:08 PM CDT | TSTM WND DMG | Saginaw, MO | TOP HALF OF EIGHTEEN INCH DIAMETER TREE BROKEN. |
| Sep 7, 4:22 PM CDT | TSTM WND GST 70 | Neosho, MO | |
| Sep 7, 4:24 PM CDT | TSTM WND DMG | Neosho, MO | TREE FELL ON TRUCK. WIND ESTIMATED AT 65 MPH. |
| Sep 7, 4:30 PM CDT | TSTM WND DMG | Neosho, MO | POWER OUTAGES REPOTED THROUH OUT NEWTON COUNTY. NUMEROUS TREES AND POWER POLES DOWN. |
| Sep 7, 4:33 PM CDT | TSTM WND GST 60 | Stark City, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 7, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.1 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1095 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 1368 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
847
WUUS53 KSGF 072103
SVRSGF
MOC119-145-072200-
/O.NEW.KSGF.SV.W.0274.120907T2103Z-120907T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 PM CDT FRI SEP 7 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MCDONALD COUNTY IN SOUTHWEST MISSOURI...
NEWTON COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 500 PM CDT
* AT 358 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF SENECA...AND MOVING SOUTHEAST AT 55 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
ANDERSON...CLIFF VILLAGE...DENNIS ACRES...DIAMOND...FAIRVIEW...
GOODMAN...GRANBY...LANAGAN...LEAWOOD...NEOSHO...NEWTONIA...NOEL...
PINEVILLE...POWELL...RACINE...REDINGS MILL...RITCHEY...ROCKY
COMFORT...SAGINAW...SENECA...SHOAL CREEK DRIVE...SHOAL CREEK
ESTATES...SILVER CREEK...SOUTH WEST CITY...SOUTHERN JOPLIN...STARK
CITY...STELLA AND WENTWORTH.
INTERSTATE 44 BETWEEN MILE MARKERS 1 AND 6 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3650 9462 3698 9463 3706 9462 3706 9425
3705 9406 3650 9408
TIME...MOT...LOC 2103Z 298DEG 48KT 3686 9460
HAIL...1.00IN
WIND...60 MPH
$$
COLUCCI1 follow-up statement
487
WWUS53 KSGF 072130
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
430 PM CDT FRI SEP 7 2012
MOC119-145-072200-
/O.CON.KSGF.SV.W.0274.000000T0000Z-120907T2200Z/
MCDONALD MO-NEWTON MO-
430 PM CDT FRI SEP 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NEWTON AND
MCDONALD COUNTIES UNTIL 500 PM CDT...
AT 427 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRANBY...AND
MOVING EAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. TREE BRANCHES
UP TO THREE INCHES IN DIAMETER BROKEN. POSSIBLE MINOR DAMAGE
TO SHINGLE ROOFS AND METAL OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ANDERSON...CLIFF VILLAGE...DENNIS ACRES...DIAMOND...FAIRVIEW...
GOODMAN...GRANBY...LANAGAN...LEAWOOD...NEOSHO...NEWTONIA...NOEL...
PINEVILLE...POWELL...RACINE...REDINGS MILL...RITCHEY...ROCKY
COMFORT...SAGINAW...SENECA...SHOAL CREEK DRIVE...SHOAL CREEK
ESTATES...SILVER CREEK...SOUTH WEST CITY...SOUTHERN JOPLIN...STARK
CITY...STELLA AND WENTWORTH.
INTERSTATE 44 BETWEEN MILE MARKERS 1 AND 6 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3650 9462 3698 9463 3706 9462 3706 9425
3705 9406 3650 9408
TIME...MOT...LOC 2130Z 283DEG 44KT 3689 9419
HAIL...1.00IN
WIND...70 MPH
$$
RUNNELSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 3:44 PM CDT, 19 minutes earlier.
Area forecast discussion, Sep 7, 3:44 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 344 PM CDT FRI SEP 7 2012 ...MESO-SCALE FORECAST DISCUSSION... .UPDATE... /ISSUED 330 PM CDT FRI SEP 7 2012/ A COMPLEX FORECAST SCENARIO CONTINUED TO TAKE SHAPE THIS AFTERNOON AHEAD OF A POSITIVE TILT UPPER TROUGH DROPPING SOUTH INTO THE CENTRAL U.S. AND ASSOCIATED COLD FRONT THAT STRETCHED FROM NORTHEASTERN MISSOURI TO SOUTHEASTERN KANSAS. THIS FRONT WILL PUSH STEADILY SOUTHEAST AND REACH THE INTERSTATE 44 CORRIDOR BY LATE AFTERNOON. ALSO MONITORING A MINOR SHORTWAVE TRACKING ACROSS SOUTHERN MISSOURI AHEAD OF THE FRONT. THUNDERSTORMS HAD RAPIDLY DEVELOPED AND INTENSIFIED ALONG THE APPROACHING COLD FRONT FROM WEST CENTRAL MISSOURI INTO SOUTHEASTERN KANSAS. THESE STORMS WILL CONTINUE TO CONGEAL AND MOVE FAIRLY RAPIDLY TO THE EAST. THESE STORMS WILL BECOME INCREASINGLY SURFACE BASED AND TAP INTO MODERATE INSTABILITY OF NEAR 2500 J/KG OF CAPE. NEARLY UNIDIRECTIONAL DEEP LAYER WIND FIELD AND INCREASING DEEP LAYER SHEAR WILL SUPPORT THE POTENTIAL OF DAMAGING WINDS. REPORTS FROM SOUTHEASTERN KANSAS INDICATE GUSTS UP TO 68 KTS AT COFFEYVILLE. IN ADDITION HEIGHT FALLS AND STEEPENING LAPSE RATES WILL SUPPORT THE POTENTIAL OF LARGE HAIL. HAIL UP TO THE SIZE OF TENNIS BALLS HAVE BEEN REPORTED IN SOUTHEASTERN KANSAS. ADDITIONAL SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS SOUTH CENTRAL MISSOURI AHEAD OF A MINOR SHORTWAVE. RAIN AND LIGHTNING WILL PERSIST INTO THE EVENING HOURS BEHIND THE LEADING LINE OF STORMS. THOSE WITH OUTDOOR ACTIVITIES PLANNED THIS AFTERNOON AND EVENING SHOULD CLOSELY MONITOR THE WEATHER. FOSTER && .DISCUSSION... MUCH COOLER AND DRIER WEATHER WILL ARRIVE BEHIND THE FRONT LATER TONIGHT AND INTO THE WEEKEND. NORTH WINDS WILL BE GUSTY BEHIND THE FRONT THIS EVENING INTO SATURDAY. HIGHS SATURDAY WILL REMAIN IN THE 70S WITH LOWS THE NEXT FEW NIGHTS IN THE LOWER TO MIDDLE 50S. WARMING TEMPERATURES WILL RETURN NEXT WITH DRY WEATHER CONTINUING THROUGH MID WEEK. FOSTER && .AVIATION... FOR THE 18Z TAFS...CONDITIONS THIS AFTERNOON SHOULD BE VFR IN ADVANCE OF AN APPROACHING COLD FRONT. CURRENT INDICATIONS ARE THAT THE FRONT WILL BEGIN TO PUSH THROUGH THE REGION AFTER 20-21Z AND IMPACT AREA TERMINALS THROUGH 02-03Z. DURING THIS PERIOD...MVFR TO OCCASIONAL IFR CEILINGS AND VISIBILITIES WILL BE POSSIBLE IF STORMS MOVE OVER THE AERODROMES. OTHERWISE...EXPECT MVFR CONDITIONS. LOW LEVEL WIND SHEAR WILL ALSO BE A CONCERN FROM 06-07Z THROUGH SUNRISE IN THE WAKE OF THE COLD FRONT AS COOLER AIR FILTERS INTO THE AREA. GENERALLY VFR CONDITIONS ARE THEN EXPECTED AFTER SUNRISE SATURDAY. HATCH && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Sep 7, 3:30 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 330 PM CDT FRI SEP 7 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-082030- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 330 PM CDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP AND PUSH EAST ACROSS THE OUTLOOK AREA THIS AFTERNOON THROUGH EARLY EVENING. THERE IS AN ELEVATED RISK FOR SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH...LARGE HAIL UP TO THE SIZE OF HALF DOLLARS...VERY HEAVY RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING. THE PRIMARY LINE OF STORMS WILL EXTEND FROM THE LAKE OF THE OZARKS TO SPRINGFIELD AND CASSVILLE BY 5 PM...AND FROM NEAR VIENNA TO FORT LEONARD WOOD AND GAINESVILLE BY 7 PM. THE ELEVATED RISK FOR SEVERE WEATHER WILL PERSIST THROUGH 9 PM AS THE STORMS PROGRESS EAST ACROSS THE REMAINDER OF THE MISSOURI OZARKS. GENERAL SHOWERS AND THUNDERSTORMS WILL CONTINUE BEHIND THE COLD FRONT WITH THE RISK OF FREQUENT CLOUD TO GROUND LIGHTNING CONTINUING THROUGH MIDNIGHT. HEAT INDEX VALUES WILL APPROACH 100 DEGREES ACROSS FAR SOUTH CENTRAL MISSOURI AHEAD OF THE STORMS. GUSTY NORTH WINDS UP TO 30 MPH WILL FOLLOW THE FRONTAL PASSAGE LATER THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY ACROSS THE OUTLOOK AREA AHEAD OF THE LINE OF THUNDERSTORMS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Special weather statement, Sep 7, 3:28 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
328 PM CDT FRI SEP 7 2012
MOZ096-097-072100-
DOUGLAS MO-HOWELL MO-
328 PM CDT FRI SEP 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOUGLAS AND NORTHWESTERN
HOWELL COUNTIES UNTIL 400 PM CDT...
AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM OVER EASTERN DOUGLAS COUNTY...OR 13 MILES SOUTH
OF MOUNTAIN GROVE...MOVING EAST AT 5 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3684 9225 3703 9228 3706 9209 3706 9203
3701 9202 3685 9201
TIME...MOT...LOC 2027Z 260DEG 4KT 3694 9222
COLUCCISpecial weather statement, Sep 7, 3:31 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
331 PM CDT FRI SEP 7 2012
MOZ097-105-072100-
HOWELL MO-OZARK MO-
331 PM CDT FRI SEP 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOWELL AND NORTHEASTERN
OZARK COUNTIES UNTIL 400 PM CDT...
AT 329 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF DORA...OR 19 MILES WEST OF WEST
PLAINS...MOVING EAST AT 5 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE DORA...POTTERSVILLE AND SILOAM SPRINGS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3663 9220 3680 9223 3679 9210 3685 9209
3686 9191 3665 9182
TIME...MOT...LOC 2031Z 260DEG 4KT 3669 9220
COLUCCILocal storm report, Sep 7, 3:41 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
341 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM TSTM WND GST 11 W COLUMBUS 37.17N 95.04W
09/07/2012 E60 MPH CHEROKEE KS EMERGENCY MNGR
&&
WISELocal storm report, Sep 7, 3:54 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
354 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TSTM WND DMG LAMAR 37.49N 94.28W
09/07/2012 BARTON MO EMERGENCY MNGR
LARGE TREES REPORTED DOWN INT THE TOWN OF LAMAR.
&&
HATCHLocal storm report, Sep 7, 3:59 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND GST LAMAR 37.49N 94.28W
09/07/2012 E65 MPH BARTON MO EMERGENCY MNGR
&&
HATCHLocal storm report, Sep 7, 4:00 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
400 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TSTM WND DMG NEVADA 37.84N 94.35W
09/07/2012 VERNON MO LAW ENFORCEMENT
TREE FELL ON A HOUSE.
&&
WISEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 8:21 PM CDT | Special Weather Statement | SGF | Stone | 24 min |
| Sep 6, 8:45 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 27 min |
| Sep 6, 10:15 PM CDT | Special Weather Statement | SGF | Miller | 30 min |
| Sep 6, 10:19 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 28 min |
| Sep 7, 2:45 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 45 min |
| Sep 7, 2:58 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 47 min |
| Sep 7, 3:23 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, St. Clair, Vernon | 52 min |
| Sep 7, 3:28 PM CDT | Special Weather Statement | SGF | Howell | 32 min |
| Sep 7, 3:31 PM CDT | Special Weather Statement | SGF | Howell | 29 min |
| Sep 7, 3:36 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 39 min |
| Sep 7, 3:39 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 66 min |
| Sep 7, 4:05 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Dade, Hickory, Jasper, Lawrence and 2 more | 55 min |
| Sep 7, 4:19 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 41 min |
| Sep 7, 4:20 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Christian, Dade, Greene, Hickory, Jasper and 3 more | 55 min |
| Sep 7, 4:25 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Webster, Wright | 50 min |
| Sep 7, 4:37 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 18 min |
| Sep 7, 4:41 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone | 49 min |
| Sep 7, 4:50 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 44 min |
| Sep 7, 4:58 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 16 min |
| Sep 7, 5:00 PM CDT | Tornado Warning | SGF | Dallas, Laclede | 18 min |
| Sep 7, 5:10 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster, Wright | 50 min |
| Sep 7, 5:23 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Stone, Taney | 52 min |
| Sep 7, 5:41 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 49 min |
| Sep 7, 5:52 PM CDT | Tornado Warning | SGF | Texas | 22 min |
| Sep 7, 6:03 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 30 min |
| Sep 7, 6:29 PM CDT | Special Weather Statement | SGF | Dent | 31 min |
| Sep 7, 6:46 PM CDT | Special Weather Statement | SGF | Oregon | 29 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.